# SDR ASAA0946007

- Difficulty date: June 22, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 54,283 hours, 30,693 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Part number: 65566682109
- Condition: Stiff
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DEPLOYED SIDEWAYS DURING TEST.  FOUND HINGES ON R1 DOOR ESCAPE SLIDE COMPARTMENT BACKING PAN SHELF VERY STIFF TO MOVE BY HAND. REMOVED AND REPLACED ESCAPE SLIDE COMPARTMENT ASSY WITH NEW SLIDE PACK.
